# SDR UIEA2018063001298

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,108 hours, 18,292 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT OVHT EICAS MSG ON TAKE-OFF. DID QRH PROCEDURES. OPERATED ON STBY. ACCOMPLISHED OPS TEST ON EQUIPMENT COOLING SYSTEM CONTROLLER AND NO FAULTS NOTED AS PER AMM 21-58-00, OK FOR SERVICE. NORMAL FAULT WITH OAT EXCEEDING 120 DEG F.
